# SDR AALA20100830TUL07

- Difficulty date: August 24, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- Aircraft time: 65,611 hours, 22,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC BURNS ON FUSELAGE SKIN STATIONS 1660 TO 1720 AND STRINGER 22 RIGHT TO 24 RIGHT. INSTALLED DOUBLER PER SRM 53-00-01-2R.
